PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 33 | 1 | 395-399
Tytuł artykułu

Removable singularities of solutions of nonlinear singular partial differential equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
1. Introduction. The study of singularities has been one of the main subjects of research in partial differential equations. In the case of linear equations the singularities are now pretty well understood; but in the nonlinear case there seems to be still very few studies. In this paper I want to discuss the singularities of solutions of a class of nonlinear singular partial differential equations in the complex domain. The class is only a model, but it helps one understand that the situation in the nonlinear case is more complicated than in the linear case.
Słowa kluczowe
Rocznik
Tom
33
Numer
1
Strony
395-399
Opis fizyczny
Daty
wydano
1996
Twórcy
  • Department of Mathematics, Sophia University, Kioicho, Chiyoda-ku, 102 Tokyo, Japan
Bibliografia
  • [1] R. Gérard and H. Tahara, Holomorphic and singular solutions of nonlinear singular first order partial differential equations, Publ. RIMS, Kyoto Univ. 26 (1990), 979-1000.
  • [2] R. Gérard and H. Tahara, Solutions holomorphes et singulières d'équations aux dérivées partielles singulières non linéaires, Publ. RIMS, Kyoto Univ. 29 (1993), 121-151.
  • [3] R. Gérard and H. Tahara, Formal, holomorphic and singular solutions of nonlinear singular partial differential equations, to appear.
  • [4] T. Ishii, On propagation of regular singularities for nonlinear partial differential equations, J. Fac. Sci. Univ. Tokyo 37 (1990), 377-424.
  • [5] H. Tahara, Fuchsian type equations and Fuchsian hyperbolic equations, Japan. J. Math. 5 (1979), 245-347.
  • [6] H. Tahara, Fundamental systems of analytic solutions of Fuchsian type partial differential equations, Funk. Ekvac. 24 (1981), 135-140.
  • [7] H. Tahara, Uniqueness of the solution of nonlinear singular partial differential equations, J. Math. Soc. Japan 48 (1996), to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv33z1p395bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.